# SDR IPXA2021012865000

- Difficulty date: January 9, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Part number: AEA021854
- Condition: Cracked
- Location: R/H W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT MLG WHEEL WELL DOOR CYLINDER SUPPORT INTERCOSTAL IS CRACKED BETWEEN STA 1441-1461 & X= -31.5 AND Z= -56.  REPAIRED CRACKED RT MLG W/W DOOR CYLINDER SUPPORT INTERCOSTAL BETWEEN STA. 1441-1461 & X= -31.5 AND Z= -56 IAW SRM 53-40-12 REPAIR 3 FIG 201. (MAJOR)
